Ganirelix + Rash

This morning I got up early for my first dose of Ganirelix. It’s pretty easy – it comes in a cute little pre-loaded syringe and 1 dose = 1 syringe. It’s meant to prevent you from ovulating so that the eggs in your growing follicles will be saved for the egg retrieval.

It felt fine during the injection and just slightly itchy at the injection site afterward. Once I was finished I crawled back into bed to snuggle with my husband for a little while longer before he had to go to work.

About an hour later, after he had already left for work, I checked my belly and saw a red rash all around the area where I had injected the Ganirelix. Gah!

FullSizeRender

I’ve never had that happen before! I quickly Googled Ganirelix side effects and found that developing redness at the injection site is pretty common, but I called and left a message for the nurse at the RE clinic just in case. About 3 hours after the injection the rash had disappeared. I still haven’t received a call back from the clinic, which I assume means I’m not going to die (though, per usual, I’m not thrilled with their responsiveness).

Otherwise things are about the same as yesterday. I can still feel fullness in my ovary area when I cough, bend over, etc. Overall, though, I’m just happy and thankful this cycle is going so smoothly thus far. My side effects to the drugs have been really minor, my follicles are growing well, and my doctor is happy. I was expecting to feel really moody like I did during my IUIs, but aside from a few brief spells I’ve just been feeling happy and excited. I hope everything continues to go as smoothly as it has so far – and we get a baby at the end!

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s